Communications in Analysis and Geometry

Newest issue

Volume 23 (2015)

Number 2

Contents

Cox rings of rational surfaces and flag varieties of ADE-types

Naichung Conan Leung and Jiajin Zhang

pp. 293-317

Curvatures and anisometry of maps

Benoît R. Kloeckner

pp. 319-348

Surfaces that become isotopic after Dehn filling

David Bachman, Ryan Derby-Talbot, and Eric Sedgwick

pp. 363-376

Uniqueness of de Sitter and Schwarzschild-de Sitter spacetimes

A.K.M. Masood-ul-Alam and Wenhua Yu

pp. 377-387

Simple Hamiltonian manifolds

Jean-Claude Hausmann and Tara Holm

pp. 389-418

Website copyright © by International Press of Boston, Inc. All rights reserved.

This page last updated: 2014 Dec 17 10:48 am EST.